Alert archive / Nebraska / Wind Advisories in 2009

Wind Advisory 7, NWS Cheyenne, WY

February 9, 20097 counties in Nebraska

NWS Cheyenne, WY issued this wind advisory at Feb 9, 2009, 12:20 PM MST for 7 counties in Nebraska. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Feb 9, 2009, 12:20 PM MST (19:20 UTC)
Expired
Feb 9, 2009, 7:00 PM MST
In force
7 hr
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE

The radar

The Cheyenne radar (KCYS), 141 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 7.3 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2009-02-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2009-02-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -110 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1449 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
-110 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 091920
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1220 PM MST MON FEB 9 2009

...STRONG WEST WINDS WILL AFFECT SOUTHEAST WYOMING AND THE
NEBRASKA PANHANDLE TODAY...

.A LOW PRESSURE SYSTEM WILL DEEPEN IN THE CENTRAL PLAINS TODAY
AND WILL CREATE A STRONG PRESSURE GRADIENT ACROSS SOUTHEAST
WYOMING AND THE NEBRASKA PANHANDLE. THIS STRONG GRADIENT IN
ADDITION TO STRONG WINDS ALOFT WILL RESULT IN HIGH WINDS ACROSS
THE AREA TODAY.

WYZ070-100100-
/O.EXA.KCYS.HW.W.0063.000000T0000Z-090210T0100Z/
PINE BLUFFS-
INCLUDING THE CITY OF...PINE BLUFFS
1220 PM MST MON FEB 9 2009

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. 

NORTHWEST WINDS HAVE INCREASED THROUGH THE MORNING HOURS AND ARE
CURRENTLY SUSTAINED AROUND 35 TO 45 MPH WITH GUSTS UP TO 60 MPH.
WINDS WILL CONTINUE THROUGH THE LATE AFTERNOON BEFORE DIMINISHING
THIS EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND
TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...PLEASE DIAL 5 1 1.

$$

WYZ062-066-067-069-100100-
/O.CON.KCYS.HW.W.0063.000000T0000Z-090210T0100Z/
NORTH CARBON-LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...BUFORD...
HORSE CREEK...WHEATLAND...GUERNSEY...CHEYENNE
1220 PM MST MON FEB 9 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
AFTERNOON. 

STRONG WEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 65 MPH WILL
OCCUR THROUGH LATE THIS AFTERNOON ACROSS PORTIONS OF SOUTHEAST
WYOMING. HIGHEST WINDS WILL BE ALONG INTERSTATE 25 NEAR THE
COLORADO BORDER SUCH AS WYOMING HILL AND WHITAKER...IN ADDITION
TO AREAS BETWEEN CHUGWATER AND WHEATLAND. WINDS WILL ALSO BE
STRONG ALONG INTERSTATE 80 NEAR ARLINGTON. VISIBILITIES IN THIS
AREA COULD ALSO DROP TO ONE MILES OR LESS IN AREAS OF SNOW.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...PLEASE DIAL
5 1 1.

$$

NEZ019>021-054-055-100200-
/O.NEW.KCYS.WI.Y.0007.090209T1920Z-090210T0200Z/
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
BRIDGEPORT...BAYARD...KIMBALL...SIDNEY
1220 PM MST MON FEB 9 2009

...WIND ADVISORY IN EFFECT UNTIL 7 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

STRONG NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS AROUND 55 MPH
ARE OCCURRING OVER SOUTHERN PORTIONS OF THE NEBRASKA PANHANDLE.
EXPECT THESE WINDS TO CONTINUE THROUGH THE EARLY EVENING BEFORE
DIMINISHING TONIGHT. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED.
MOTORISTS PLANNING TO TRAVEL ALONG INTERSTATE 80 THROUGH SOUTHERN
KIMBALL AND CHEYENNE COUNTIES SHOULD EXPECT STRONG AND GUSTY
CROSSWINDS. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

RJM
2 follow-up statements
000 
WWUS75 KCYS 100028
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
527 PM MST MON FEB 9 2009

...STRONG WEST WINDS WILL AFFECT THE NEBRASKA PANHANDLE INTO EARLY 
THIS EVENING...

.A LOW PRESSURE SYSTEM WILL CREATE A STRONG PRESSURE GRADIENT ACROSS 
THE NEBRASKA PANHANDLE. THIS STRONG GRADIENT IN ADDITION TO STRONG 
WINDS ALOFT WILL RESULT IN HIGH WINDS ACROSS THE AREA TODAY.

WYZ062-066-067-069-070-100130-
/O.CAN.KCYS.HW.W.0063.000000T0000Z-090210T0100Z/
NORTH CARBON-LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...BUFORD...
HORSE CREEK...WHEATLAND...GUERNSEY...CHEYENNE...PINE BLUFFS
527 PM MST MON FEB 9 2009

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING. 

WINDS HAVE DROPPED BELOW WARNING CRITERIA AS OF 5 PM...AND SO THE 
WARNING HAS BEEN CANCELLED.  SOME GUSTS TO 50 MPH WILL LINGER INTO 
EARLY THIS EVENING.

$$

NEZ001>003-100200-
/O.EXA.KCYS.WI.Y.0007.000000T0000Z-090210T0200Z/
SIOUX-DAWES-BOX BUTTE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE
527 PM MST MON FEB 9 2009

...WIND ADVISORY IN EFFECT UNTIL 7 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL 
CONTINUE IN THE NORTHERN PART OF THE PANHANDLE UNTIL 7 PM.
THE WINDS WILL GRADUALLY DECREASE BY MID EVENING.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH 
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NEZ019>021-054-055-100200-
/O.CON.KCYS.WI.Y.0007.000000T0000Z-090210T0200Z/
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
BRIDGEPORT...BAYARD...KIMBALL...SIDNEY
527 PM MST MON FEB 9 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 TO 50 MPH WILL 
CONTINUE THROUGH THE EARLY EVENING BEFORE DIMINISHING.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH 
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KCYS 100157
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
657 PM MST MON FEB 9 2009

NEZ001>003-019>021-054-055-100300-
/O.EXP.KCYS.WI.Y.0007.000000T0000Z-090210T0200Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
657 PM MST MON FEB 9 2009

...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. 

WINDS HAVE DECREASED ACROSS MUCH OF THE PANHANDLE SINCE 6 PM...WITH 
SPEEDS OF 15 TO 30 MPH AND SOME GUSTS TO 40 MPH.  THE WINDS WILL 
CONTINUE TO GRADUALLY DROP OFF THE REST OF THIS EVENING.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Feb 9, 11:19 AM MST, 1 hour 1 minute earlier.

Area forecast discussion, Feb 9, 11:19 AM MST, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1119 AM MST MON FEB 9 2009

.UPDATE...HAVE ISSUED A HIGH WIND WARNING FOR PLATTE COUNTY...IN
ADDITION TO PORTIONS OF LARAMIE...ALBANY..AND CARBON COUNTIES AS
STRONG WEST WINDS ARE OCCURRING IN THESE AREAS. WINDS ARE
EXPECTED TO INCREASE INTO THE EARLY AFTERNOON AS THE LOW LEVEL
PRESSURE GRADIENT TIGHTENS IN RESPONSE TO A SFC LOW DEEPENING
ACROSS THE CENTRAL PLAINS. WINDS WILL DIMINISH THIS EVENING AS THE
SURFACE LOW MOVES EAST INTO THE MIDWESTERN US.

&&

.PREV DISCUSSION... /ISSUED 341 AM MST MON FEB 9 2009/

SHORT TERM...TODAY THROUGH TUESDAY...
AN UPPER LOW WILL MOVE ACROSS THE CWA TODAY AND INTO CENTRAL NE BY
THIS EVENING.  MOISTURE WILL CONTINUE TO STREAM INTO THE AREA FROM
THE SOUTH...ESPECIALLY OVER THE EASTERN HALF OF THE CWA.  WILL KEEP
A CHANCE OF SNOW IN THE FORECAST ACROSS THE AREA THIS MORNING...THEN
A CHANCE OF RAIN EAST OF THE LARAMIE RANGE THIS AFTERNOON AND A
CHANCE OF SNOW IN THE LARAMIE RANGE AND WEST.  SURFACE WINDS SHOULD
SHIFT TO THE WEST ACROSS THE ENTIRE AREA BY MID MORNING.  WILL KEEP
WINTER WEATHER ADVISORY IN EFFECT FOR ZONE 63.  SURFACE LOW WILL
MOVE INTO THE NORTHERN PLAINS TONIGHT AND SURFACE WINDS WILL SHIFT
TO THE NW.  DEEP MOISTURE WILL REMAIN OVER THE WEST AND NORTH SO
WILL KEEP THE CHANCE OF SNOW IN THESE AREAS...WITH A SLIGHT CHANCE
OF SNOW OVER THE EASTERN PORTION OF THE CWA.  ON TUES...A
DISTURBANCE WILL MOVE ACROSS THE AREA BY AFTERNOON.  THIS WILL
RESULT IN A CHANCE OF SNOW WEST OF THE LARAMIE RANGE AND
NORTH...WITH A SLIGHT CHANCE OF SNOW EAST OF THE LARAMIE RANGE..
HIGH TEMPERATURES WILL BE FROM 5 TO 8 DEGREES ABOVE NORMAL TODAY AS
WAA CONTINUES EAST OF THE SURFACE LOW UNTIL ITS TRANSIT EAST OF THE
AREA.  HIGHS WILL BE AROUND NORMAL ON TUESDAY.

LONG TERM...TUESDAY NIGHT THROUGH SUNDAY...
AN ODD PATTERN TO BEGIN THE PERIOD WITH THREE CLOSED UPPER LOWS
ALL LOCATED WEST OF THE MISSISSIPPI. THE FIRST WILL BE LOCATED NEAR
THE NRN GREAT LAKES...THE 2ND NEAR THE TX PANHANDLE AND THE OTHER OFF
THE PACIFIC NORTHWEST COAST. THERE WILL BE ONE MORE SHORTWAVE
TROUGH EXTENDING SOUTH FROM ALBERTA THROUGH WESTERN WYOMING. THIS
LAST FEATURE WILL PROVIDE MOUNTAIN SNOW CHANCES TUESDAY NIGHT. BY
WEDNESDAY...FLOW WILL BACK TO THE SOUTHWEST OUT AHEAD AN UPPER
CLOSED LOW THAT WILL SLIDE SOUTH ALONG THE PACIFIC COAST.
ISENTROPIC LIFT COMBINED WITH MOIST WEST/SOUTHWEST OROGRAPHICS ON
THE WEST SLOPE WILL CAUSE SOME LIGHT SNOW FOR WEDNESDAY AND
THURSDAY. TEMPERATURES WILL BE RIGHT AROUND AVERAGE FOR WEDNESDAY
AND THURSDAY...WITH 30S WEST...AND UPPER 30S TO LOW 40S EAST. ALL
IN ALL THE SNOW IN THE MOUNTAINS ON WEDNESDAY AND THURSDAY WILL
REMAIN LIGHT. THE UPPER LOW THAT WILL BE OFF THE NORTHERN
CALIFORNIA COAST LATE WEDNESDAY...WILL OPEN AND PROGRESS EAST
TOWARDS THE AREA ON THURSDAY. THE GFS IS THE FASTEST WITH THIS
FEATURE...WHICH STRAYED FROM ITS ENSEMBLE MEAN. THE GFS ENSEMBLE
MEAN ALIGNED ITSELF MORE WITH THE OPERATIONAL ECMWF. SO FAVORED
THE ECMWF WITH THIS SYSTEM. BY FRIDAY MORNING...THE TROUGH WILL BE
ACROSS SE COLORADO...WITH THE 700MB LOW LOCATED OVER EASTERN
COLORADO. THIS COULD BE THE NEXT POTENTIAL SIGNIFICANT WEATHER
EVENT ACROSS SOUTHEAST WY/WRN NEBRASKA AND WILL NEED TO KEEP CLOSE
EYE ON SUBSEQUENT MODEL TRENDS. HAVE CONTINUED THE TREND OF
INCREASING SNOW CHANCES ESPECIALLY IN THE MOUNTAINS AND ADJACENT
FOOTHILLS FOR BOTH THURSDAY NIGHT AND FRIDAY. TEMPERATURES WILL BE
COOLER ON FRIDAY AS WELL GIVEN EXPECTED BLANKET OF CLOUDS ACROSS
THE AREA. SHORTWAVE RIDGING BUILDS IN FOR FRIDAY NIGHT THROUGH
SUNDAY...WITH ANOTHER TROUGH POSSIBLY IMPACTING THE AREA EARLY
NEXT WEEK.

AVIATION...
IFR CONDITIONS DUE TO LOW CIGS WILL OCCUR OVER THE SOUTHEAST CORNER
OF WYOMING AND THE SOUTHERN NEB PANHANDLE UNTIL MID MORNING.  AREAS
OF MVFR CONDITIONS WILL PERSIST ACROSS MUCH OF THE AREA THROUGH
TONIGHT DUE TO LOW CIGS AND VSBYS AS AN UPPER TROUGH MOVES ACROSS
THE AREA.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING UNTIL 6 PM MONDAY FOR WYZ062-WYZ066-WYZ067-
     WYZ069.
     WINTER WEATHER ADVISORY UNTIL 5 PM MONDAY FOR WYZ063.
NE...NONE.

&&

SHORT TERM/AVIATION...KMD
LONG TERM...HAHN
Hazardous weather outlook, Feb 9, 5:03 AM MST, 7 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
503 AM MST MON FEB 9 2009

NEZ001>003-019>021-054-055-WYZ059>070-101215-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-
PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
503 AM MST MON FEB 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FOG WILL PERSIST FROM ALLIANCE THROUGH SIDNEY THROUGH
EARLY THIS MORNING...BUT WILL GRADUALLY DISSIPATE BY 8 AM.

SNOW WILL CONTINUE TO FALL ACROSS THE SNOWY RANGE TODAY...WITH A
TOTAL OF 5 TO 8 INCHES ANTICIPATED BY LATE THIS AFTERNOON. LIGHT
SNOW CHANCES WILL CONTINUE FOR AREAS WEST OF THE LARAMIE
RANGE TODAY AS WELL...WITH LIGHT RAIN CHANCES FOR AREAS EAST OF THE
MOUNTAINS.

WEST WINDS OF 20 TO 30 MPH WILL OCCUR WITH GUSTS UP TO 45 MPH
TODAY. LOCALLY STRONGER WIND GUSTS WILL BE POSSIBLE IN AND AROUND
HIGHER TERRAIN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PERSISTENT SNOW WILL CONTINUE ACROSS THE SNOWY RANGE AND SIERRA
MADRES TUESDAY THROUGH THURSDAY. ANOTHER STRONGER SYSTEM WILL
BRING A BETTER CHANCE OF ACCUMULATING SNOW TO THE REGION FOR
THURSDAY NIGHT AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Feb 9, 6:20 AM MST, 6 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
620 AM MST MON FEB 9 2009

WYZ061>064-066-067-069-091700-
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-NORTH LARAMIE RANGE-
LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
CENTENNIAL...GARRETT...BUFORD...HORSE CREEK...WHEATLAND...
GUERNSEY...CHEYENNE
620 AM MST MON FEB 9 2009

...SOUTHWEST WINDS WILL INCREASE THIS MORNING...

SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS AS HIGH AS
50 MPH THROUGH THE MORNING. THESE WINDS WILL CONTINUE THROUGH THE
AFTERNOON BEFORE DISSIPATING AROUND SUNSET. INTERSTATE 80 WILL BE
AFFECTED THROUGHOUT SOUTHEAST WYOMING...ALTHOUGH THE STRONGEST
WINDS WILL BE AROUND ARLINGTON AND OVER THE INTERSTATE 80 SUMMIT.
INTERSTATE 25 WILL BE IMPACTED AS WELL...WITH THE STRONGEST WINDS
BETWEEN WHITAKER AND WHEATLAND.

MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...SHOULD BE
PREPARED FOR THESE STRONG WINDS TODAY.

HAHN
Local storm report, Feb 9, 10:41 AM MST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1041 AM MST MON FEB 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 AM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
02/09/2009  M58 MPH          PLATTE             WY   DEPT OF HIGHWAYS

            SUST 35 MPH

0955 AM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
02/09/2009  M60 MPH          PLATTE             WY   DEPT OF HIGHWAYS

            SUST 37 MPH

0930 AM     HIGH SUST WINDS  WHITAKER                41.41N 104.87W
02/09/2009  M43 MPH          LARAMIE            WY   DEPT OF HIGHWAYS

            SUST 41 TO 43 MPH 830 AM-930 AM GUSTS TO 55 MPH

1020 AM     NON-TSTM WND GST WHITAKER                41.41N 104.87W
02/09/2009  M62 MPH          LARAMIE            WY   DEPT OF HIGHWAYS

            SUST 47 TO 48 MPH

0850 AM     HIGH SUST WINDS  ARLINGTON               41.59N 106.21W
02/09/2009  M41 MPH          CARBON             WY   DEPT OF HIGHWAYS

            GUSTS 47 TO 52 MPH

1020 AM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
02/09/2009  M52 MPH          CARBON             WY   DEPT OF HIGHWAYS

            SUST 40 MPH

0805 AM     NON-TSTM WND GST 5 E BUFORD              41.11N 105.20W
02/09/2009  M57 MPH          LARAMIE            WY   CO-OP OBSERVER

&&
Local storm report, Feb 9, 11:40 AM MST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1140 AM MST MON FEB 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
02/09/2009  M54 MPH          PLATTE             WY   DEPT OF HIGHWAYS

            SUST 42 MPH

1053 AM     NON-TSTM WND GST CHEYENNE                41.15N 104.79W
02/09/2009  M52 MPH          LARAMIE            WY   ASOS

            SUST 36 MPH

1030 AM     NON-TSTM WND GST WHITAKER                41.41N 104.87W
02/09/2009  M63 MPH          LARAMIE            WY   DEPT OF HIGHWAYS

            SUST 46 MPH

1110 AM     NON-TSTM WND GST WHITAKER                41.41N 104.87W
02/09/2009  M65 MPH          LARAMIE            WY   DEPT OF HIGHWAYS

            SUST 40 TO 47 MPH

1115 AM     HIGH SUST WINDS  ARLINGTON               41.59N 106.21W
02/09/2009  M40 MPH          CARBON             WY   DEPT OF HIGHWAYS

            GUSTS 47 TO 49 MPH

1130 AM     NON-TSTM WND GST KIMBALL                 41.23N 103.66W
02/09/2009  M56 MPH          KIMBALL            NE   AWOS

            SUST 39 MPH.

&&

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 8, 5:59 PM MSTDense Fog AdvisoryCYSBanner, Cheyenne, Kimball, Morrill11 hr

Nearby

Wind Advisories in Nebraska, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.